DocumentCode :
45227
Title :
Statistical characteristics of queue with fractional Brownian motion input
Author :
Chen, J. ; Bhatia, H.S. ; Addie, R.G. ; Zukerman, M.
Author_Institution :
Dept. of Electron. Eng., City Univ. of Hong Kong, Kowloon, China
Volume :
51
Issue :
9
fYear :
2015
fDate :
4 30 2015
Firstpage :
699
Lastpage :
701
Abstract :
The factional Brownian motion has attracted significant attention because it accurately represents Internet traffic characteristics and is amenable to analysis. A link between the probability density function of the steady-state queue size of a queue with a fractional Brownian input and the generalised Gamma distribution is discovered, and the mean, variance, third central moment and skewness are provided. New simulation results that validate the accuracy of these queueing statistics are also provided.
Keywords :
Brownian motion; Internet; gamma distribution; queueing theory; telecommunication traffic; Internet traffic characteristics; fractional Brownian motion input; generalised Gamma distribution; mean; probability density function; queue statistical characteristics; skewness; steady-state queue size; third central moment; variance;
fLanguage :
English
Journal_Title :
Electronics Letters
Publisher :
iet
ISSN :
0013-5194
Type :
jour
DOI :
10.1049/el.2015.0349
Filename :
7095674
Link To Document :
بازگشت